# SDR CALA9700163

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 1501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CLIP FROM RT WHEEL WELL PRESSURE PANEL TO FRAME CORRODED ON UPPER FORWARD FACE OF FLANGE AT STA 1501, SIX INCHES BELOW CABIN FLOOR.  A NEW CLIP WAS FABRICATED AND INSTALLED IAW SRM 51-21-01, 51-31-01, 53-00-01, FIGURE 1 AND 53-14-01, FIGURE 11.
